|Jmol-3D images||Image 1|
| (what is: / ?)
Except where noted otherwise, data are given for materials in their standard state (at 25 °C, 100 kPa)
Antacid preparations such as niperotidine by suppressing acid mediated break down of proteins, leads to an elevated risk of developing food or drug allergies. This happens due to undigested proteins then passing into the gastrointestinal tract where sensitisation occurs. It is unclear whether this risk occurs with only long-term use or with short-term use as well.3
- Palasciano G, Maggi V, Portincasa P. The effect of the H2-antagonist niperotidine on intragastric acidity in healthy subjects undergoing 24-hour pH-monitoring. Italian Journal of Gastroenterology. 1990 Oct;22(5):291-4. PMID 1983712
- Gasbarrini G, Gentiloni N, Febbraro S, Gasbarrini A, Di Campli C, Cesana M, Miglio F, Miglioli M, Ghinelli F, D'Ambrosi A, Amoroso P, Pacini F, Salvadori G. Acute liver injury related to the use of niperotidine. Journal of Hepatology. 1997 Sep;27(3):583-6. PMID 9314138
- Pali-Schöll I, Jensen-Jarolim E (April 2011). "Anti-acid medication as a risk factor for food allergy". Allergy 66 (4): 469–77. doi:10.1111/j.1398-9995.2010.02511.x. PMID 21121928.
|This drug article relating to the gastrointestinal system is a stub. You can help Wikipedia by expanding it.|